# SDR ASMF200407028

- Difficulty date: July 24, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 33,668 hours, 13,207 cycles
- Engine: Pwa PW2037
- Engine time: 26,592 hours, 10,623 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 33990047
- Part serial: 903
- Condition: Failed
- Location: Air Conditioner
- Part time: 12,913 hours, 4,742 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED RT AIR CONDITIONING (PACK OFF) LIGHT TURNED ON CONTINUALLY AFTER ENGINE START AND WHEN ENGINE WAS IN IDLE POSITION, PNEUMATIC BLEED OF RT ENGINE WAS SHUTDOWN. PILOT CONTROLLER OF 14TH STAGE WAS REPLACED IAW MM 36-11-19, TEST CORRECT.
